Get Your Dog Care Questions Answered by Experts
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
I am sorry to hear of your companion's passing. Tylenol can be toxic to dogs and may be the reason that he died. How can I best help you this evening?
It's all going to be speculation at this point, but there's more information available here on Tylenol toxicity. I would NOT recommend giving any additional Tylenol in the future. More info here on the toxicity: http://www.petmd.com/dog/conditions/digestive/c_dg_acetaminophen_toxicityIf you are concerned that there may be something outside that your other companion had access to, you'll need to walk all areas of the yard or commit to leash walks from this point forward to ensure that all his activity is monitored outdoors.How old was the pup that passed away? Was there any abnormal stool being passed?
It's unfortunate that your friend passed away. If your remaining companion begins showing similar symptoms, I would absolutely have them examined by your vet since we don't know with absolute certainty that the Tylenol is what caused his death. Vomiting alone can indicate major problems and if your companion develops the same symptoms it may indicate that his life is also in jeopardy.